# SDR JJBA20230213011

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 37,417 hours, 24,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY FWD LIGHT INOPERATIVE. REMOVED AND REPLACED LH EXTERNAL FWD EMERGENCY LIGHT BULB. OPS CHECK SAT
